MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0b013e3181596652

Медицинская библиотека · Clinical nuclear medicine · 2007

Serum sickness in a patient with follicular lymphoma after rituximab and radioimmunotherapy with ibritumomab tiuxetan.

DeMonaco Nicholas A, Jacobs Samuel A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A previously healthy 47-year-old woman was treated for follicular lymphoma, grade III, with cyclophosphamide, adriamycin, vincristine, prednisone with rituximab (CHOP-R) followed by ibritumomab tiuxetan and rituximab. She developed a serum sickness-like illness during immunotherapy with fever, myalgias, arthralgias, and pleural and pericardial effusions. Despite anti-inflammatory therapies her symptoms persisted for 10 months before ultimate resolution. Her clinical course and literature are reviewed.

Для цитирования: DeMonaco Nicholas A, Jacobs Samuel A. Serum sickness in a patient with follicular lymphoma after rituximab and radioimmunotherapy with ibritumomab tiuxetan.. Clinical nuclear medicine. 2007. DOI: 10.1097/rlu.0b013e3181596652.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.